A multiplication of distributions. Colombeau, J. J. Math. Anal. Appl., 94(1):96–115, 1983.
A multiplication of distributions [link]Paper  doi  bibtex   
@article{MR701451,
	Author = {Colombeau, J.-F.},
	Coden = {JMANAK},
	Date-Added = {2014-11-03 23:33:13 +0000},
	Date-Modified = {2014-11-03 23:33:13 +0000},
	Doi = {10.1016/0022-247X(83)90007-0},
	Fjournal = {Journal of Mathematical Analysis and Applications},
	Issn = {0022-247X},
	Journal = {J. Math. Anal. Appl.},
	Mrclass = {46F10 (46G99 81E05)},
	Mrnumber = {701451 (85d:46053)},
	Mrreviewer = {P. Szeptycki},
	Number = {1},
	Pages = {96--115},
	Title = {A multiplication of distributions},
	Url = {http://dx.doi.org/10.1016/0022-247X(83)90007-0},
	Volume = {94},
	Year = {1983},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://dx.doi.org/10.1016/0022-247X(83)90007-0}}

Downloads: 0